Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vaginal yeast infections, swollen and itchy vagina, done monistat 3 treatment and taken diflucan, on ortho tri cyclen lo. Can take probiotic supplements?

Hi, I have vaginal yeast infections re occur alot!!! About a week ago I got one that was sooo bad my vaginal walls where swollen and in soo much pain! The irritation n itch where excrutiating!! My gyno gave me diflucan n it did not help I also did a monistat 3 treatment n 3 days later took another diflucan!! Now my symptoms have gone away but NOT COMPLETLEY!! I still feel irritation a lil at times n a itch!! Also I have a boyfriend I am sexually active with him on a regular basis he also always cums inside of me! And also I am on Ortho tricyclen Lo Birth control!!!.....So I need to know what I need to to to Protect myself from the yeast infections to keep occuring! What can I do to prevent them??? PLEASE HELP!!! I have started eating more yogart n am wondering if maybe I should take a Probiotic supplement daily?? Thanks in advance!!
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
You need to have a proper medicine course to get rid of the existing yeast infection first. Such infections are also related to improper genital hygiene or wearing tight clothing for long duration.

You can do the following:

1. Avoid Sex in existing infection.
2. Check the Genital Health of your partner
3. Genital hygiene is must for healthy and safe sex
4. Use clean sheets and under garments
5. Use cotton undergarments
6. Do not wear very tight clothes at least till you are suffering from this problem use loose clothing.
7. Get yourself clean thoroughly after sex.
8. Do not use damp or areas with improper ventilation for stay.
9. Have diet rich in fruits and green vegetables
10. Do not share towels and under garments with anyone

Wish you a speedy recovery to health
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor